# SDR SWAA2023080174082

- Difficulty date: July 2, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON STRUT FAIRING AFT WEB CRACKED (MARKED)<[01] REMOVED #2 ENGINE NOZZLE PER AMM 78-11-01;[02] LOCATED; DRILLED; AND COUNTERSUNK NEW TRAILING EDGE SECTION PER SRM 51-40-05 AND SRM 51-40-08.;[03] OK TO INSTALL.;[04] INSTALLED NEW SERVICEABLE #2 PYLON STRUT AFT FAIRING TRAILING EDGE SECTION PER SRM 51-40-02.;[05] INSPECTED THE WORK PERFORMED ON STEP 1 AND C/A #4; NO DEFECTS NOTED.;[06] INSPECTED THE WORK ON STEP 4; NO DEFECTS NOTED.;[07] VERIFIED THE CARD IS COMPLETE AS REQUIRED.
